Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Intermittent stomach flutters, tiredness, have regular periods, movement feels like baby. What could it be?

Hello I have been having stomach flutters on and off all day to the point were I can feel movment on the outside of my stomach but I have had my period for the last 4 months it has came a few days early last month but still had one I have been very tired. I have other children and this movment feels like a baby. What could this be?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
The flutter in the intestines is due to the infection in the intestines.
The periods may not have any relation with the flutter.
Though look like the movements of the foetus, it has no relation. if it is so there should be no period, for at least 5 months.
I advise you to consult a gastroenterologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms ofloxacin, omeprazole, domperidone.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor